# SDR UALA2012071103717

- Difficulty date: July 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 69,262 hours, 25,637 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 25 DEGREES.  CYCLED HANDLE BACK TO 20 DEGREES THEN MOVED BACK TO 25 WITH NO RESPONSE PAST 20 DEGREES.  WENT TO ALTERNATE MODE SET FLAPS TO 20, FLAPS APPEARED TO MOVE A LITTLE.  DID NOT TRY TO MOVE FLAPS PAST 20 DEGREES WHILE IN ALTERNATE MODE.  FLAP HANDLE WAS LEFT IN 25 DEGREE AND RECEIVED A FLAP DISAGREE MESSAGE.  INSPECTED FLAP DRIVE SYSTEM PER MM.  RESET TRIPPED LOAD RELIEF INDICATOR AT NR 1 FLAP TRANSMISSION, LUBED TORQUE BRAKE.  ALSO, CHECKED FLAP TRANSMISSION FLUID LEVELS PER MM.  OPERATION OF FLAPS NORMAL THROUGH OUT RANGE.
